# SDR IPXA2021061470507

- Difficulty date: May 21, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: ARC76413
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2RH O/B WING LOWER SUPPORT ANGLE HAS CORROSION AT LWR T/E.REMOVED,FABRICATED AND REPLACED CORRODED SUPPORT ANGLE IAW SRM 51-35-01 AND 51-31-01 (MINOR).
